# SDR ABXA000115

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9919371501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 1142A WAS DELAMINATED AND SEPARATED.  REPLACED PANEL IAW DC9 SRM.
